Open Access Library Journal

Vol.2 No.11(2015), Paper ID 68795, 7 pages

DOI:10.4236/oalib.1102051

 

The Estimation of the Error at Richardson’s Extrapolation and the Numerical Solution of Integral Equations of the Second Kind

 

Igor Petrovich Dobrovolsky

 

Institute of Physics of the Earth, Russian Academy of Sciences, Moscow, Russia

 

Copyright © 2015 Igor Petrovich Dobrovolsky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Dobrovolsky, I. (2015) The Estimation of the Error at Richardson’s Extrapolation and the Numerical Solution of Integral Equations of the Second Kind. Open Access Library Journal, 2, 1-7. doi: 10.4236/oalib.1102051.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.